# SDR CA070118011

- Difficulty date: January 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 4,262 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Unserviceable
- Location: Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HYDRAULIC PRE-FLIGHT CHECK CAUSED CYCLIC TO MOVE 4-5 INCHES TOWARDS 8 O’CLOCK POSITION.  SERVO REMOVED SERVICEABLE UNIT INSTALLED.  SERVO SENT OUT FOR REPAIR AWAITING TEARDOWN REPORT. (TC NR 20070118011)
